Object

Title: International Journal of Applied Mathematics and Computer Science (AMCS) 2002, volume 12, number 4

Object collections:

Last modified:

Jul 15, 2021

In our library since:

Feb 3, 2006

Number of object content hits:

40 513

Number of object content views in HTML format

40

All available object's versions:

https://zbc.uz.zgora.pl/publication/2431

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

Edition name Date
Volume 12 Number 4 Jul 15, 2021

This page uses 'cookies'. More information